Articles | Volume 27, issue 3
https://doi.org/10.5194/angeo-27-1113-2009
https://doi.org/10.5194/angeo-27-1113-2009
05 Mar 2009
 | 05 Mar 2009

Azimuthal expansion of the dipolarization at geosynchronous orbits associated with substorms

C. J. Watson and P. T. Jayachandran

Viewed

Total article views: 1,387 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
695 643 49 1,387 53 51
  • HTML: 695
  • PDF: 643
  • XML: 49
  • Total: 1,387
  • BibTeX: 53
  • EndNote: 51
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 02 Mar 2024